# SDR R61A2021010500007

- Difficulty date: January 1, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 36,848 hours, 24,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR STUCK CLOSED.  REMOVED DEBRIS AND RE-ALIGNED GIRT BAR INTO L1 DOOR FITTING, IAW AMM 52-11-40.
